# SDR CALA2013091600659

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A1000
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WW, WING CENTER SECTION HAS A REAR WEB CRACK, VAPOR BARRIER, LOCATED IN BAY 1.  COMPLETED REPAIR ON BAY 1R AT RT MAIN WW CENTER WING SECTION, VAPOR BARRIER, IAW SRM 57-10-10 REPAIR 2.
